# SDR AU010257

- Difficulty date: February 13, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT WING FORWARD AND AFT SPAR LOWER FLANGES CORRODED.
